1st October 2006, 08:57:03 AM
| || |
| || |
Join Date: Sep 2005
Location: In his eyes (f)
It's agood drug, tryed and worked with many people
it works on the CNS (elmo5) and loss the person's appitite...
of course u will loss weight but u have to work out with the drug so that u burn more calories and also not to have extra skin (traholat)
any way I recommend u to be inder doctor supervision, although many take it alone.
AT THE END, I can't say it's not working BUT it works on the CNS as I said and it's long effect on the brain is not yet sure...and I don't recommend any thing to work on the brain when there is alternatives like sport and diet
there is another drug which is extremly safe called xanical, it works only in the stomach preventing the lipids to be absorbed, it's good but it prevent the increase in weight and u have 2 work out to lose ur weight, it make it much easier.
any way no drug is without side effect, it affects the defecation process because all the lipid out, the stool will become softy and diarrhea occur.
lastly I believe working out and good diet will solve the problem. I was my self over wieght and lost about 15 KG only by walking and diet